# SDR FDKA200705252

- Difficulty date: May 29, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 13,725 hours, 13,090 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 33700271
- Part serial: 40353D1
- Condition: Blown
- Location: Cargo Bay
- Part time: 7,560 hours, 7,080 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6127 FLL-MCO (0410 PHX LCL).  CARGO BOTTLE BLOWN.  MX REMOVED AND REPLACED CARGO FIRE BOTTLES.
